Hmm if you're a girl..then why is your name coolguy and you have a boy avatar..thinking if its someone special ;)
well the issue you've mentioned is really bad and you need to check that with a doctor..
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My mother is 86 and her BP is registering as 150/48 or thereabouts. She is presently in hospital with a spinal stenosis and other age related problems. What could be the cause of such a huge range in pressure? Her pulse is around 65 normally but presently about 90. She is around 55 kilos
Plan of care that outlines medical management, surgical management and mechanical management (like Offloading the affected foot) in Open Ulcers? Nature of Patient: Female, 49, Type 2 Diabetes for 7 years, Bilateral Great toe ulcers, Non healing for last 1 year. Right: 2 cm * 1cm, Left: 3 cm* 2 cm Margins: Irregular Depth: Right: ½ cm, Left: ¾ cm Findings: HbA1c: 9%, Vibration Perception Threshold (VPT) & Hot and Cold perception (HCP): Grossly Impaired, Doppler: Normal, Ankle Brachial Index (ABI): Right- 1.01, Left- 0.92 What are the other information do u require from the patient: 1) We need to know about her Educational Qualification, Knowledge of the patient, Sedentary / moderate Lifestyle, Family History, Medical History, Hereditary Medical problem. 2) We need to know whether Medication or Insulin are taken according to the required dosage 3) Dietary Habits 4) Regular Physical workout to control sugar or behavioral modification 5) Her awareness of Daily Hygienic routine regarding Foot care and other personal Hygiene .
Mu husband is 69 years old and Type 2 Diabetic for the last 5 years. He has always exercised 5-7 days a week and weight 155 pounds. Our internist recently passed away and we have a new doctor. He has tried numerous statin drugs to lower his HDL and every prescription turns him into a cripple. His back muscles hurt terribly and this makes it hard for him to exercise. He was taking LIVALO every other night and doing fine and the dr. increased the dose to every night and there went his back!! He has been off of LIVALO for 6 weeks and feels great and does not want to go on any other statin. What can he do? Thank you